# SDR DALA2024051405182

- Difficulty date: May 11, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 72,886 hours, 27,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 4546651) EM BATTERY FAILED 15 MIN DISCHARGE TEST. REMOVED AND REPLACED M1671 BATTERY PER B737 AMM 33-51. OPS CHECKS GOOD.
